Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 36, NWS Albuquerque, NM

June 16, 2014

NWS Albuquerque, NM issued this wind advisory at Jun 16, 2014, 4:09 AM MDT. It took effect at Jun 16, 2014, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 16, 2014, 4:09 AM MDT (10:09 UTC)
In effect from
Jun 16, 2014, 12:00 PM MDT
Expired
Jun 16, 2014, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WWUS75 KABQ 161009
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
409 AM MDT MON JUN 16 2014

NMZ502-505-161800-
/O.NEW.KABQ.WI.Y.0036.140616T1800Z-140617T0000Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
409 AM MDT MON JUN 16 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
EVENING. 

* LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL
  PLATEAU...INCLUDING GALLUP.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING...THEN PEAK
  IN STRENGTH AROUND MID AFTERNOON BEFORE TAPERING OFF WITH SUNSET.

* VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH
  ORIENTED ROADS LIKE HIGHWAY 491 FROM TOHATCHI TO GALLUP AND
  ROUTE 602 SOUTH OF GALLUP. LIGHT WEIGHT AND LOOSE OBJECTS MAY
  BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

44
2 follow-up statements
126 
WWUS75 KABQ 161702
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1102 AM MDT MON JUN 16 2014

NMZ501-170200-
/O.EXB.KABQ.WI.Y.0036.140616T1800Z-140617T0200Z/
NORTHWEST PLATEAU-
1102 AM MDT MON JUN 16 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* LOCATION...NORTHWEST PLATEAU OF NEW MEXICO INCLUDING FARMINGTON.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE
  MORNING...THEN PEAK IN STRENGTH AROUND MID AFTERNOON BEFORE
  TAPERING OFF WITH SUNSET.

* VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST NEAR
  OPEN FIELDS...ONGOING CONSTRUCTION SITES...AND OTHER DUST PRONE
  AREAS.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH
  AND NORTHWEST TO SOUTHEAST ORIENTED ROADS LIKE U.S. HIGHWAYS
  371...491...AND 550. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME
  AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ502-505-170200-
/O.EXT.KABQ.WI.Y.0036.140616T1800Z-140617T0200Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
1102 AM MDT MON JUN 16 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING...

* LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU... 
  INCLUDING GALLUP. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE
  MORNING...THEN PEAK IN STRENGTH AROUND MID AFTERNOON BEFORE
  TAPERING OFF WITH SUNSET.

* VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO 
  SOUTH ORIENTED ROADS LIKE HIGHWAY 491 FROM TOHATCHI TO GALLUP 
  AND ROUTE 602 SOUTH OF GALLUP. LIGHT WEIGHT AND LOOSE OBJECTS 
  MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
883 
WWUS75 KABQ 170134
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
734 PM MDT MON JUN 16 2014

NMZ501-502-505-170245-
/O.EXP.KABQ.WI.Y.0036.000000T0000Z-140617T0200Z/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
734 PM MDT MON JUN 16 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE EVENING...BUT
WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 16, 3:30 AM MDT, 39 minutes earlier.

Area forecast discussion, Jun 16, 3:30 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT MON JUN 16 2014

...LONG DURATION CRITICAL FIRE GROWING PATTERN CONTINUES THIS WEEK...

.SYNOPSIS...
A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY CROSS THE
NORTHWEST AND WEST CENTRAL U.S. TODAY THROUGH WEDNESDAY NIGHT
KEEPING WINDS STRONG OVER NEW MEXICO. STRONG SURFACE WINDS...LOW
HUMIDITY AND HIGH INSTABILITY WILL LEAD TO FIRE WEATHER CONCERNS
EACH DAY...ESPECIALLY WEST OF THE CENTRAL MOUNTAIN CHAIN. THE UPPER
LOW WILL DRAW ENOUGH LOW LEVEL MOISTURE NORTHWESTWARD FOR A SLIGHT
CHANCE OF LIGHT SHOWERS AND THUNDERSTORMS OVER SOUTHEAST AREAS
TODAY...THEN ACROSS MUCH OF THE AREA EAST OF THE CONTINENTAL DIVIDE
TUESDAY. SOME DRY CELLS COULD REDEVELOP OVER THE WESTERN AND
SOUTHERN MOUNTAINS WEDNESDAY...WHILE DRY LINE THUNDERSTORMS PERSIST
ON THE FAR EASTERN PLAINS. WEAKER WINDS ARE EXPECTED DURING THE
LATTER HALF OF THE WORK WEEK. THUNDERSTORM CHANCES MAY IMPROVE
FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD STARTING FRIDAY AS MOISTURE
BEGINS TO SEEP NORTHWARD OUT OF MEXICO.

&&

.DISCUSSION...
THERE IS STILL SOME UNCERTAINTY ABOUT HOW MUCH LOW LEVEL MOISTURE
WILL BE DRAWN NORTHWESTWARD TOWARD THE UPPER LEVEL LOW PRESSURE
SYSTEM TONIGHT THROUGH TUESDAY NIGHT...AND ALSO ABOUT HOW FAR IT
WILL PROGRESS. MODELS SEEM TO BE PICKING UP ON SOME MID LEVEL
MOISTURE TOO...WHICH JUSTIFIES A SLIGHT CHANCE OF DRY
THUNDERSTORMS FROM THE CONTINENTAL DIVIDE TO AROUND THE CENTRAL
MOUNTAIN CHAIN MAINLY TUESDAY AFTERNOON. THE BEST CHANCE OF ANY
WETTING PRECIPITATION SHOULD BE FOUND EAST AND NORTHEAST OF THE
SOUTH CENTRAL MOUNTAINS. LATE TUESDAY AND TUESDAY NIGHT.

OTHERWISE THE BIG CONCERN WILL BE WIND AND FIRE WEATHER TODAY
THROUGH WEDNESDAY. FIRE WEATHER CONCERNS LOOK TO BE MOST
WIDESPREAD TODAY DUE TO LOWER HUMIDITIES...STRETCHING EVEN ACROSS
PARTS OF THE PLAINS. WIND GUSTS TO 50 MPH ARE EXPECTED THIS
AFTERNOON AND TUESDAY AFTERNOON IN THE CHUSKA MOUNTAINS AND AROUND
GALLUP. WILL ISSUE A WIND ADVISORY THERE FOR TODAY.

THE GFS AND ECMWF ARE BOTH TRENDING TOWARD A WETTER WEEKEND
AHEAD...THOUGH THERE IS STILL SIGNIFICANT DISAGREEMENT ON THE
SOURCE OF THE MOISTURE. THE ECMWF IS SHOWING MOISTURE SEEPING
NORTHWARD UNDER AN UPPER LEVEL RIDGE AHEAD OF A WEAK UPPER TROUGH
APPROACHING FROM THE WEST. THIS COULD BEGIN AS EARLY AS FRIDAY.
HOWEVER...THE GFS DELAYS IMPROVED MOISTURE AND THUNDERSTORM
COVERAGE UNTIL A MOIST BACK DOOR COLD FRONT MAKES A STRONG
SOUTHWESTWARD PUSH LATE SUNDAY OR SUNDAY NIGHT. THE ECMWF SHOWS
THIS MOIST FRONT ARRIVING TOO...SO THE LATTER PART OF THE COMING
WEEKEND COULD BE QUITE WET...AT LEAST IN THE EAST.

44

&&

.FIRE WEATHER...
A POTENT DRY SLOT NEARLY STATIONARY OVER THE REGION IN ASSOCIATION
WITH A LATE SEASON LARGE SCALE UPPER TROUGH WILL CONTINUE TO CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND WESTERN NM
TODAY THROUGH AT LEAST WEDNESDAY. RECOVERIES EARLY THIS MORNING ARE
SERIOUSLY BAD...WITH MANY AREAS STILL IN THE SINGLE DIGITS AT 3AM.
FARMINGTON HAS SEEN 21 CONSECUTIVE HOURS OF SINGLE DIGIT RH AND
GALLUP AND ABQ ARE NOT FAR BEHIND. WINDS WILL BE STRONGER THAN
SUNDAY FOR MANY AREAS AND WIND ADVISORY CONDITIONS ARE LIKELY FROM
THE CHUSKAS TO GALLUP AND ZUNI. WARM TEMPS AND HIGH HAINES WILL
ACCOMPANY STRONG WINDS AND SINGLE DIGIT RH TO MAKE FOR A CHALLENGING
DAY AT THE ASAAYI FIRE. A SLIGHT INCREASE IN RH WILL OCCUR FOR AREAS
WITHIN THE RIO GRANDE VALLEY AND EASTERN PLAINS... HOWEVER IT WILL
STILL BE DRY AND TREND WINDIER THAN SUNDAY. THE EAST WILL SEE DRY
AND WINDY CONDITIONS AS WELL BUT GREEN-UP WILL MITIGATE FIRE
CONCERNS FOR THE NE PLAINS. A COUPLE DRY VIRGA SHOWERS ARE ON TAP AS
WELL FOR CATRON...SOCORRO...AND LINCOLN COUNTIES.

TONIGHT WILL SEE A BIG IMPROVEMENT IN RH RECOVERIES FOR CENTRAL AND
WESTERN NM HOWEVER THEY WILL STILL AVERAGE POOR TO FAIR. THIS WILL
LEAD INTO A SLIGHT TREND UP WITH RH VALUES TUESDAY HOWEVER WIDESPREAD
CRITICAL CONDITIONS WILL BE LIKELY FOR THE NORTHWEST. HAVE UPGRADED
TO RED FLAG WARNINGS THERE...BUT KEPT RIO GRANDE VALLEY IN A WATCH.
SOME MID LEVEL MOISTURE SEEPAGE FROM THE SOUTH MAY MITIGATE SEVERAL
HOURS OF THE CRITICAL CONDITIONS. HAINES REMAIN HIGH MOST AREAS AND
TEMPS ARE STILL ABOVE NORMAL. WIND ADVISORY CONDITIONS ARE POSSIBLE
AGAIN FOR THE CHUSKAS TO GALLUP AND ZUNI. MORE VIRGA IS POSSIBLE FOR
THE SOUTH AND EAST.

CRITICAL CONDITIONS CONTINUE WEDNESDAY AS THE BASE OF THE UPPER
TROUGH CROSSES NM. THIS WILL KEEP WINDS STRONG WITH DRY AND UNSTABLE
CONDITIONS ESPECIALLY FOR THE NORTHWEST. ISSUED FIRE WEATHER WATCH.
MORE VIRGA TYPE ACTIVITY IS POSSIBLE AGAIN FOR AREAS AROUND THE HIGH
TERRAIN AS JUST ENOUGH MID LEVEL MOISTURE SEEPS NORTH AHEAD OF THE
TROUGH AXIS.

ANOTHER BLAST OF DRIER AND BREEZY CONDITIONS THEN SURGES ACROSS MOST
OF THE STATE FOR THURSDAY BEHIND THE DEPARTING UPPER TROUGH. THIS
WILL LIKELY PROVIDE ONE LAST DAY OF CRITICAL CONDITIONS OVER THE
NORTHWEST...DESPITE TEMPS TRENDING COOLER. BEYOND THURSDAY...MODEL
GUIDANCE IS A MESS WITH REGARD TO THE OVERALL PATTERN. THERE ARE
SOME INDICATIONS DEPENDING ON WHICH MODEL RUN WE ANALYZE THAT
MOISTURE MAY SURGE INTO THE STATE BY THE WEEKEND.

GUYER

&&

.AVIATION...
06Z TAF CYCLE
VFR CIGS AND VIZ NEXT 24 HRS. CONTINUED TURBULENT SOUTHWEST FLOW
ACROSS NEW MEXICO WITH SURFACE TROUGH DEEPENING FROM WESTERN
NEBRASKA ACROSS EASTERN NEW MEXICO TO THE TX BIG BEND COUNTRY.
SOUTHWEST WIND SPEED INCREASES WILL SHOW UP AROUND 15Z MONDAY
MORNING WITH GUSTY WINDS CONTINUING THROUGH THE AFTERNOON BEFORE
DECREASING GRADUALLY AROUND 03Z SUNSET MONDAY EVENING. GUSTS TO 35
KTS IN FOR TAFS AT GUP AND LVS.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  89  54  90  52 /   0   5   0   5
DULCE...........................  84  41  83  40 /   0   5   5   5
CUBA............................  84  49  84  48 /   0   5  10   5
GALLUP..........................  85  51  84  48 /   0   5   5   5
EL MORRO........................  79  47  78  45 /   0   5  10   5
GRANTS..........................  83  51  83  48 /   0   5   5   5
QUEMADO.........................  80  53  82  51 /   5   5   5   5
GLENWOOD........................  89  48  89  47 /   5   5   5   5
CHAMA...........................  77  42  76  41 /   5   5   5   5
LOS ALAMOS......................  82  58  81  55 /   0   5  10   5
PECOS...........................  79  54  79  52 /   5   5  10  10
CERRO/QUESTA....................  79  47  78  47 /   5   5   5   5
RED RIVER.......................  70  43  68  42 /   5   5  10   5
ANGEL FIRE......................  73  38  73  36 /   5   5  10  10
TAOS............................  82  46  80  46 /   0   5   5   5
MORA............................  79  49  78  48 /   0   5  10  10
ESPANOLA........................  88  52  87  51 /   0   5  10   5
SANTA FE........................  81  56  81  54 /   0   5  10  10
SANTA FE AIRPORT................  86  54  87  52 /   0   5  10  10
ALBUQUERQUE FOOTHILLS...........  88  63  89  62 /   0   5  10  10
ALBUQUERQUE HEIGHTS.............  90  63  91  62 /   0   5  10   5
ALBUQUERQUE VALLEY..............  91  61  92  60 /   0   5  10   5
ALBUQUERQUE WEST MESA...........  91  61  92  60 /   0   5  10   5
LOS LUNAS.......................  91  58  92  57 /   0   5  10   5
RIO RANCHO......................  91  60  92  59 /   0   5  10   5
SOCORRO.........................  95  67  95  65 /   5   5  10  10
SANDIA PARK/CEDAR CREST.........  88  58  89  56 /   0   5  10  10
TIJERAS.........................  86  60  87  57 /   0   5  10  10
MORIARTY/ESTANCIA...............  84  52  85  50 /   5   5  10  10
CLINES CORNERS..................  84  55  85  53 /   5   5  10  20
GRAN QUIVIRA....................  86  60  87  59 /   5  10  10  10
CARRIZOZO.......................  89  63  89  63 /   5  10  10  10
RUIDOSO.........................  85  54  83  53 /  10  20  20  20
CAPULIN.........................  81  55  83  54 /   5   5   5  10
RATON...........................  87  53  88  52 /   0   5   5  10
SPRINGER........................  87  53  88  53 /   0   5   5  10
LAS VEGAS.......................  83  52  84  51 /   5   5  10  10
CLAYTON.........................  90  61  92  63 /   5  10  10  20
ROY.............................  85  58  87  58 /   5   5   5  10
CONCHAS.........................  93  63  94  64 /   0   5  10  10
SANTA ROSA......................  91  62  91  62 /   5   5  10  20
TUCUMCARI.......................  96  65  96  66 /   5  10  10  20
CLOVIS..........................  91  63  90  61 /  10  20  20  20
PORTALES........................  93  65  91  63 /  10  20  20  20
FORT SUMNER.....................  93  65  92  65 /   5  10  10  20
ROSWELL.........................  97  67  97  67 /  10  20  20  20
PICACHO.........................  92  62  90  62 /  10  10  20  20
ELK.............................  87  60  84  60 /  10  20  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ101-102-105>108.

RED FLAG WARNING FROM NOON TO 9 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ101-105.

FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES...NMZ101-105.

WIND ADVISORY FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ502-505.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES...NMZ106.

&&

44
Hazardous weather outlook, Jun 15, 5:40 AM MDT, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MDT SUN JUN 15 2014

NMZ501>540-161200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
540 AM MDT SUN JUN 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 3 PM TO 9 PM MDT FOR THE
NORTHWEST HIGHLANDS WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR
THE NORTHERN AND WESTERN HIGH TERRAIN...NORTHWEST PLATEAU...RIO
GRANDE VALLEY...SANDIA AND MANZANO MOUNTAINS AND EAST CENTRAL
PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS.

A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON THROUGH MID
EVENING FOR NORTHWEST NEW MEXICO AS WELL AS THE MIDDLE AND LOWER
RIO GRANDE VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:09 AM MDTFire Weather WatchABQCibola, McKinley, Rio Arriba, Sandoval, San Juan46 hr
Jun 16, 6:09 AM MDTRed Flag WarningABQBernalillo, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 2 more39 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.